# SDR DALA2021052402866

- Difficulty date: May 23, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 126,490 hours, 17,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 182 MAINTENANCE FOUND FLIGHT DECK EXIT SIGN LENS DAMAGE BY FLIGHT DECK DOOR. CORRECTIVE ACTION: REPLACED FLIGHT EXIT SIGN LENS. (LP 7477006)
